Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Has Caused Breakthrough Seizures For You?

What Has Caused Breakthrough Seizures For You?

I have been on a very low dose of vimpat since Dec. 2020 after mood trouble with Keppra. My seizures were pretty much non existent. Then at the end of Aug beginning of Sep i started having focal onset aware seizures (FAOS)
I saw my epilepsy specialist at the end of Sep and she increased the dosage by 50mg. Im still having breakthrough (FAOS). It seems there even getting more frequent. Anyone else or any advice? I plan to bring it up in 2 weeks when I go back to my epilepsy specialist.

A MyEpilepsyTeam Member said:

Thank you for the advice Richard. I appreciate it.

posted 2 months ago
A MyEpilepsyTeam Member said:

It sounds like you body is tolerating the medication. Your Dr either needs to increase the dosage more or try a different brand medication .

posted 2 months ago
A MyEpilepsyTeam Member said:

Thank you for the advice and well wishes. You stay safe as well.

posted 2 months ago
A MyEpilepsyTeam Member said:

See if they can combine two different meds that complement each other to help with that. I take Briviact and Lamictal together rarely have breakthroughs and they do at night rarely during the day. Good luck and be safe

posted 2 months ago
Already a Member? Log in